# SDR AALA20060213

- Difficulty date: April 5, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- Engine: Pwa JT8D217
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

STL - LOST RIGHT HAND OIL QUANTITY AND PRESSURE.  OIL PRESSURE STEADY AT 40 DEGREES C.  N2 58 TO 68 PERCENT.  IDLE POWER FROM 1540 TO 1617, LANDED STL WITHOUT INCIDENT.  FOUND OIL LEAK FROM OIL FILTER HOUSING.  O-RINGS FOUND DAMAGED.  REPLACED NUMBER TWO ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
